# SDR HNAA2015031100084

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 63,845 hours, 71,700 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Gcu
- Part number: 2308800851539008
- Part serial: 960239109
- Condition: Warning Light
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AT 13,000 FEET, NR 1 DC GENERATOR FAILED WITH CIRCUIT BREAKER E5 ADCI, E3 NAV SWITCH ANN, A3 O/H CONS AND B3 PLT FLT POP. BUSS DID TIE.  R & R NR 1 DC GEN. IAW WC 24-30-02R, NR 1 DC GCU IAW MM 24-31-03, RESET CIRCUIT BREAKER AND GROUND RAN ACFT. OPS AND LEAKED CHECKED GOOD AT THIS TIME.
